# SDR ASAA2022101140249

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,258 hours, 16,527 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENG START CONT CAB ZONE TEMP ON AFTER RECALL. RESETS WITH MASTER CAUTION. GROUNDED - YES. PERFORMED PACK/ZONE BITE TEST. FLIGHT DECK TRIM VALVE LOGGED FAULT ON ZONE TEMP CONT #2. RESET FAULT , RAN BITE TEST A SECOND TIME OPS CHECK NORMAL PER B737-800 AMM 21-61-00-700-806-002.
